# SDR IPXA09556516

- Difficulty date: June 17, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 18,075 hours, 11,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop Fitting
- Part number: 69209315
- Condition: Gouged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO DOOR WAY AFT FRAME UPPER STOP PIN FITTING IS GOUGED.  REMOVED AND REPLACED FITTING PER SRM 51-40-2, MM 52-30-00-5.
